# SDR SWAA2016111409666

- Difficulty date: October 19, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 56,963 hours, 32,986 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FRAME WEB CRACKED AT BS 727, WL 200.  REPAIRED WEB PER EA.
